ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 1996 , Volume 2 , Issue 1

Select all articles

Export/Reference:

Partial regularity of the dynamic system modeling the flow of liquid crystals
Fanghua Lin and Chun Liu
1996, 2(1): 1-22 doi: 10.3934/dcds.1996.2.1 +[Abstract](1176) +[PDF](222.9KB)
Evolution equations governed by the subdifferential of a convex composite function in finite dimensional spaces
Sophie Guillaume
1996, 2(1): 23-52 doi: 10.3934/dcds.1996.2.23 +[Abstract](851) +[PDF](330.1KB)
Time dependent Volterra integral inclusions in Banach spaces
Sergiu Aizicovici, Yimin Ding and N. S. Papageorgiou
1996, 2(1): 53-63 doi: 10.3934/dcds.1996.2.53 +[Abstract](949) +[PDF](193.7KB)
Normal forms for quasiperiodic evolutionary equations
Shui-Nee Chow, Kening Lu and Yun-Qiu Shen
1996, 2(1): 65-94 doi: 10.3934/dcds.1996.2.65 +[Abstract](1017) +[PDF](258.2KB)
Upper bound on the dimension of the attractor for nonhomogeneous Navier-Stokes equations
Alain Miranville and Xiaoming Wang
1996, 2(1): 95-110 doi: 10.3934/dcds.1996.2.95 +[Abstract](1012) +[PDF](222.2KB)
On chain continuity
Ethan Akin
1996, 2(1): 111-120 doi: 10.3934/dcds.1996.2.111 +[Abstract](999) +[PDF](186.2KB)
Lorenz equations part II: "randomly" rotated homoclinic orbits and chaotic trajectories
Xinfu Chen
1996, 2(1): 121-140 doi: 10.3934/dcds.1996.2.121 +[Abstract](742) +[PDF](3696.3KB)
On continuous dependence under approximation for groundwater flow models with distributed and pointwise observations
B.G. Fitzpatrick and M.A. Jeffris
1996, 2(1): 141-149 doi: 10.3934/dcds.1996.2.141 +[Abstract](784) +[PDF](177.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]